How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 40622
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have a flare up of temporal arteritis in my left temple.

Customer Question

I have a flare up of temporal arteritis in my left temple. Untreate. it causes blindness. I have yaken 8 prednisolone 5mg but the headache is back annd my eyes are very very tired. No doctor available now, nor Addenbrooke's rheumatology dept. Shall I take another 8 prednisolone 5mg tablets? What shoul I do now?
JA: How long have you been using prednisolone? Has it helped at all?
Customer: One day this time , Previously 10 years ago
JA: Got it. Have you used anything besides prednisolone for this?
Customer: No
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Yes I have COPD, Hypertension and I am recovering from 2 major abdominal operations resulting in a stoma 8 weeks ago
Submitted: 14 days ago.
Category: Medical
Expert:  Dr Basu replied 14 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

Yes you should take 8 prednisolone or 40 mg dose again and that may help.

With acute flare up the dose can be 100 mg daily for a week or two.